# SDR USAABB96029

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: AS11608K0195
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

LAX - FLT 18 - DURING GEAR RETRACTION ON CLIMB, CREW RECEIVED INDICATION OF LOSS OF HYDRAULIC FLUID/PRESSURE FROM THE LEFT SYSTEM.  FLIGHT RETURNED TO FIELD TO LAX AND WAS TOWED TO GATE DUE TO LOSS OF NOSE STEERING.  MAINTENANCE REPLACED THE PRESSURE LINE TO THE LEFT GEAR RETRACT CYCLINDER.  (M)
